WIT Press


Auxiliary Principle Technique For A Class Of Nonlinear Variational Inequalities

Price

Free (open access)

Paper DOI

10.2495/MB930441

Volume

6

Pages

8

Published

1993

Size

556 kb

Author(s)

M.A. Noor & E.A. Al-Said

Abstract

Auxiliary principle technique for a class of nonlinear variational inequalities M.A. Noor, E.A. Al-Said Mathematics Department, College of Science, King Saud University, PO Box 2455, Riyadh 11451, Saudia Arabia ABSTRACT It is well known that moving, free, obstacle, unilateral, general equilibrium problems arising in elasticity, fluid flow through porous media, economics, transportation, pure and applied sciences can be studied in a unified gen- eral framework of variational inequalities. The ideas and techniques of variational inequalities are being applied in a variety of diverse fields and proved to be productive and innovative. One of the most difficult and important problems in this theory is the development of an efficient and implementable numerical method for solving these variational inequali- ties. In this paper, we use the auxiliary principle technique to prove the existence of a solution of a new class of variational inequalities and to suggest a new novel and ge

Keywords